Access count of this item: 98

Files in This Item:
File Description SizeFormat 
1563-06.pdf944.32 kBAdobe PDFView/Open
Title: A Mathematical Note on the Feynman Path Integral for the Quantum Electrodynamics(Spectral and Scattering Theory and Related Topics)
Authors: ICHINOSE, Wataru
Author's alias: 一ノ瀬, 弥
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1563
Start page: 52
End page: 68
URI: http://hdl.handle.net/2433/81124
Appears in Collections:Spectral and Scattering Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.